Priapism is a rare urological emergency characterized by painful erection exceeding 4-6 h and generally occurring independently of sexual desire and sexual relations. The etiology is broad and various. The ischemic type represents 95% of all cases of priapism. No cause is determined in 60% of cases of ischemic priapism, while hematological diseases, a history of drug use, malignity or a history of neurological disease can be identified in 40%. The drugs most commonly associated with priapism are antipsychotics, antidepressants, anticoagulants and antihypertensives. Although antipsychotic agents are implicated in 15-26% of cases of priapism, the mechanism involved in drug- associated priapism is unclear. The peripheral alpha-1 blocking activities of psychotropic agents or central serotonin- like activities are, however, implicated. The phenothiazine group antipsychotic agents chlorpromazine and thioridazine have the highest alpha adrenergic activity and are the antipsychotics most reported in association with priapism. Chlorpromazine is an antipsychotic with high alpha 1 antagonistic activity, and cases of priapism associated with use of chlorpromazine at varying doses and for varying durations have been reported. In this case report, the priapism in the patient with schizoaffective disorder is associated with intramuscular enjection of chlorpromazine, in this regard the priapism cases and predictive factors in the literature is reviewed for the aim of increasing the sensivity of clinican across the adverse effects of drugs and the importance of adequate psychiatric history and medical history taking and registering adverse effects of drugs is emphasized.